Matrix Game with Payoffs Represented by Triangular Dual Hesitant Fuzzy Numbers

Zhihui Yang, Yang Song

Abstract


Matrix Game with Payoffs RepresentedDue to the complexity of information or the inaccuracy of decision-makers’ cognition, it is difficult for experts to quantify the information accurately in the decision-making process. However, the integration of the fuzzy set and game theory provides a way to help decision makers solve the problem. This research aims to develop a methodology for solving matrix game with payoffs represented by triangular dual hesitant fuzzy numbers (TDHFNs). First, the definition of TDHFNs with their cut sets are presented. The inequality relations between two TDHFNs are also introduced. Second, the matrix game with payoffs represented by TDHFNs is investigated. Moreover, two TDHFNs programming models are transformed into two linear programming models to obtain the numerical solution of the proposed fuzzy matrix game. Furthermore, a case study is given to to illustrate the efficiency and applicability of the proposed methodology. Our results also demonstrate the advantage of the proposed concept of TDHFNs.

Keywords


matrix game, hesitant fuzzy set, triangular dual hesitant fuzzy numbers, multiobjective programming

Full Text:

PDF

References


Afzali, A.; Rafsanjani, M. K.; Saeid, A. B. (2016). A fuzzy multi-objective linear programming model based on interval-valued intuitionistic fuzzy sets for supplier selection, International Journal of Fuzzy Systems, 18(5), 864-874, 2016.
https://doi.org/10.1007/s40815-016-0201-1

Aggarwal, A.; Mehra, A.; Chandra, S. (2012). Application of linear programming with i-fuzzy sets to matrix games with i-fuzzy goals, Fuzzy Optimization and DecisionMaking, 11(4), 465-480, 2012.
https://doi.org/10.1007/s10700-012-9123-z

An, J. J.; Li, D. F. (2019). A linear programming approach to solve constrained bi-matrix games with intuitionistic fuzzy payoffs, International Journal of Fuzzy Systems, 21(3), 908-915, 2019.
https://doi.org/10.1007/s40815-018-0573-5

An, J. J.; Li, D. F.; Nan, J. X. (2017). A mean-area ranking based non-linear programming approach to solve intuitionistic fuzzy bi-matrix games, Journal of Intelligent Fuzzy Systems, 33(1), 563-573, 2017.
https://doi.org/10.3233/JIFS-162299

Atanassov, K. T. (1999). Intuitionistic fuzzy sets, Springer, New York, USA, 1999.
https://doi.org/10.1007/978-3-7908-1870-3

Aubin, J. P. (1981). Cooperative fuzzy games, Mathematics of Operations Research, 6(1), 1-13, 1981.
https://doi.org/10.1287/moor.6.1.1

Bector, C. R.; Chandra, S. (2005). Fuzzy mathematical programming and fuzzy matrix games, Germany, Berlin, Springer-Verlag.

Bhaumik A.; Roy S. K. (2019). Intuitionistic interval-valued hesitant fuzzy matrix games with a new aggregation operator for solving management problem, Granular Computing, 2019.
https://doi.org/10.1007/s41066-019-00191-5

Bhaumik, A.; Roy, S.K.; Li, D.F. (2017). Analysis of triangular intuitionistic fuzzy matrix games using robust ranking, Journal of Intelligent Fuzzy Systems, 33(1), 327-336, 2017.
https://doi.org/10.3233/JIFS-161631

Bhaumik, A.; Roy, S.K.; Weber, G.W. (2020). Hesitant interval-valued intuitionistic fuzzylinguistic term set approach in Prisoners' dilemma game theory using TOPSIS: a case study on Human-trafficking, Central European Journal of Operations Research, 28, 797-816, 2020.
https://doi.org/10.1007/s10100-019-00638-9

Borkotokey, S.; Neog, R. (2014). Dynamic resource allocation in fuzzy coalitions: a game theoretic model, Fuzzy Optimization and Decision Making, 13(2), 211-230, 2014.
https://doi.org/10.1007/s10700-013-9172-y

Collins, W. D.; Hu, C. (2008). Studying interval valued matrix games with fuzzy logic, Soft Computing, 12(2), 147-155, 2008.
https://doi.org/10.1007/s00500-007-0207-6

Fei, W.; Li, D.F. (2016). Bilinear programming approach to solve interval bimatrix games in tourism planning management, International Journal of Fuzzy Systems, 18(3), 504-510, 2016.
https://doi.org/10.1007/s40815-015-0082-8

Figueroa-García, J. C.; Mehra, A.; Chandra, S. (2019). Optimal solutions for group matrix games involving interval-valued fuzzy numbers, Fuzzy Sets and Systems, 362(1), 55-70, 2019.
https://doi.org/10.1016/j.fss.2018.07.001

Gao, J.; Liu, Z.Q.; Shen, P. (2009). On characterization of credibilistic equilibria of fuzzy-payoff two-player zero-sum game, Soft Computing, 13(1), 127-132, 2009.
https://doi.org/10.1007/s00500-008-0310-3

Gao, J.; Yu Y. (2013). Credibilistic extensive game with fuzzy payoffs, Soft Computing, 17(4), 557-567, 2013.
https://doi.org/10.1007/s00500-012-0928-z

Ishibuchi, H.; Tanaka, H. (1990). Multiobjective programming in optimization of the interval objective function, European Journal of Operational Research, 48(2), 219-225, 1990.
https://doi.org/10.1016/0377-2217(90)90375-L

Jana, J.; Roy, S. K. (2019). Dual hesitant fuzzy matrix games: based on new similarity measure, Soft Computing, 23(18), 8873-8886, 2019.
https://doi.org/10.1007/s00500-018-3486-1

Li, D. F. (2012). A fast approach to compute fuzzy values of matrix games with payoffs of triangular fuzzy numbers, European Journal of Operational Research, 223(2), 421-429, 2012.
https://doi.org/10.1016/j.ejor.2012.06.020

Li, D. F.; Hong, F. X. (2013). Alfa-cut based linear programming methodology for constrained matrix games with payoffs of trapezoidal fuzzy numbers, Fuzzy Optimization and Decision Making, 12(2), 191-213, 2013.
https://doi.org/10.1007/s10700-012-9148-3

Liu, F.; Qu, Y.; Wang,Y. (2012). A linear programming approximation for network capacity control problem with customer choice, Journal of System and Management Sciences, 2(3), 1-8, 2012.

Mousavi, M.; Yap, H. J.; Musa, S. N.; Dawal, S. Z. M.(2017). A fuzzy hybrid GA-PSO algorithm for multi-objective AGV scheduling in FMS, International Journal of Simulation Modelling, 16(1), 58-71, 2017.
https://doi.org/10.2507/IJSIMM16(1)5.368

Nan, J. X.; Li, D. F. (2013). Linear programming approach to matrix games with intuitionistic fuzzy goals, International Journal of Computational Intelligence Systems, 6 (1), 186-197, 2013.
https://doi.org/10.1080/18756891.2013.761781

Nan, J. X.; Li, D. F.; Zhang, M. J. (2010). A lexicographic method for matrix games with payoffs of triangular intuitionistic fuzzy numbers, International Journal of Computational Intelligence Systems, 3(3), 280-289, 2010.
https://doi.org/10.1080/18756891.2010.9727699

Quang, H. N.; Huu, T. D. (2017). A fuzzy ANP model for assessing the construction risk of a public construction project in Vietnam, Journal of System and Management Sciences, 7(3), 79-96, 2017.

Torra, V. (2010). Hesitant fuzzy sets, International Journal of Intelligent Systems, 25(6), 529-539, 2010.
https://doi.org/10.1002/int.20418

Vijay, V.; Mehra, A.; Chandra, S.; Bector, C. (2007). Fuzzy matrix games via a fuzzy relation approach, Fuzzy Optimization and DecisionMaking, 6(4), 299-314, 2007.
https://doi.org/10.1007/s10700-007-9015-9

Wang, J. F.; Fei, Z. C.; Chang, Q.; Fu, Y.; Li, S. Q. (2019). Energy-saving operation of multistage stochastic manufacturing systems based on fuzzy logic, International Journal of Simulation Modelling, 18(1), 138-149, 2019.
https://doi.org/10.2507/IJSIMM18(1)CO1

Wu, H. C. (2019). Cores and dominance cores of cooperative games endowed with fuzzy payoffs, Fuzzy Optimization and DecisionMaking, 18(2), 219-257, 2019.
https://doi.org/10.1007/s10700-018-9294-3

Xu, W.; Liu, L.; Zhang, Q.; Liu, P. (2018). Location decision-making of equipment manufacturing enterprise under dual channel purchase and sale mode, Complexity, 2018.
https://doi.org/10.1155/2018/3797131

Xu, W.; Yin, Y. (2018). Functional objectives decision-making of discrete manufacturing system based on integrated ant colony optimization and particle swarm optimization approach, Advances in Production Engineering Management, 13(4), 389-404, 2018.
https://doi.org/10.14743/apem2018.4.298

Yang, J.; Fei, W.; Li, D. F. (2016). Non-linear programming approach to solve bimatrix games with payoffs represented by i-fuzzy numbers, International Journal of Fuzzy Systems, 18(3), 492- 503, 2016.
https://doi.org/10.1007/s40815-015-0052-1

Yu, X.; Zhang, Q.; Zhou, Z. (2018). Linear fuzzy game with coalition interaction and its coincident solutions, Fuzzy Sets and Systems, 349, 1-22, 2018.
https://doi.org/10.1016/j.fss.2018.03.005

Zadeh, L. A. (1965). Fuzzy sets, Information and Control, 8(3), 338-353, 1965.
https://doi.org/10.1016/S0019-9958(65)90241-X

Zhu, B.; Xu, Z.; Xia, M. (2012). Dual hesitant fuzzy sets, Journal of Applied Mathematics, 13 pages, 2012.
https://doi.org/10.1155/2012/879629




DOI: https://doi.org/10.15837/ijccc.2020.3.3854



Copyright (c) 2020 Zhihui Yang

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

IJCCC is an Open Access Journal : CC-BY-NC.

Articles published in IJCCC user license are protected by copyright.

Users can access, download, copy, translate the IJCCC articles for non-commercial purposes provided that users, but cannot redistribute, display or adapt:

  • Cite the article using an appropriate bibliographic citation: author(s), article title, journal, volume, issue, page numbers, year of publication, DOI, and the link to the definitive published version on IJCCC website;
  • Maintain the integrity of the IJCCC article;
  • Retain the copyright notices and links to these terms and conditions so it is clear to other users what can and what cannot be done with the  article;
  • Ensure that, for any content in the IJCCC article that is identified as belonging to a third party, any re-use complies with the copyright policies of that third party;
  • Any translations must prominently display the statement: "This is an unofficial translation of an article that appeared in IJCCC. Agora University  has not endorsed this translation."

This is a non commercial license where the use of published articles for commercial purposes is forbiden. 

Commercial purposes include: 

  • Copying or downloading IJCCC articles, or linking to such postings, for further redistribution, sale or licensing, for a fee;
  • Copying, downloading or posting by a site or service that incorporates advertising with such content;
  • The inclusion or incorporation of article content in other works or services (other than normal quotations with an appropriate citation) that is then available for sale or licensing, for a fee;
  • Use of IJCCC articles or article content (other than normal quotations with appropriate citation) by for-profit organizations for promotional purposes, whether for a fee or otherwise;
  • Use for the purposes of monetary reward by means of sale, resale, license, loan, transfer or other form of commercial exploitation;

    The licensor cannot revoke these freedoms as long as you follow the license terms.

[End of CC-BY-NC  License for Website User]


INTERNATIONAL JOURNAL OF COMPUTERS COMMUNICATIONS & CONTROL (IJCCC), With Emphasis on the Integration of Three Technologies (C & C & C),  ISSN 1841-9836.

IJCCC was founded in 2006,  at Agora University, by  Ioan DZITAC (Editor-in-Chief),  Florin Gheorghe FILIP (Editor-in-Chief), and  Misu-Jan MANOLESCU (Managing Editor).

Ethics: This journal is a member of, and subscribes to the principles of, the Committee on Publication Ethics (COPE).

Ioan  DZITAC (Editor-in-Chief) at COPE European Seminar, Bruxelles, 2015:

IJCCC is covered/indexed/abstracted in Science Citation Index Expanded (since vol.1(S),  2006); JCR2018: IF=1.585..

IJCCC is indexed in Scopus from 2008 (CiteScore2018 = 1.56):

Nomination by Elsevier for Journal Excellence Award Romania 2015 (SNIP2014 = 1.029): Elsevier/ Scopus

IJCCC was nominated by Elsevier for Journal Excellence Award - "Scopus Awards Romania 2015" (SNIP2014 = 1.029).

IJCCC is in Top 3 of 157 Romanian journals indexed by Scopus (in all fields) and No.1 in Computer Science field by Elsevier/ Scopus.

 

 Impact Factor in JCR2018 (Clarivate Analytics/SCI Expanded/ISI Web of Science): IF=1.585 (Q3). Scopus: CiteScore2018=1.56 (Q2);

SCImago Journal & Country Rank

Editors-in-Chief: Ioan DZITAC & Florin Gheorghe FILIP.